# SDR DXTA200802812

- Difficulty date: January 30, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 6,511 hours, 4,206 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455811
- Part serial: 165
- Condition: Malfunctioned
- Location: Rudder
- Part time: 2,533 hours, 1,503 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, PASSING THROUGH 10,000 FT AND 250 KIAS , RUDDER LIMIT FAIL-B CAS MESSAGE LIMIT WAS FAILED AT 26 PERCENT.  TROUBLESHOT: REPLACED ACTUATOR A IAW MM CHAP 27-23-00 OPS CHECK GOOD.
